# SDR SWAA2021122245975

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT WET AREA CABIN FLOOR PANEL 241ADF TOP LAYERS DELAMINATED ; / [01] CLEANED AND PREPARED FOR REPAIR FIBERGLASS AT CABIN FLOOR PANEL 241 ADF AS PER B737- 700 SRM 53-00-50-2R-2; [02] VERIFIED STEP #1; [03] (RII) OK TO APPLY FIBERGLASS REPAIR.; [04] REPAIRED FIBERGLASS AT CABIN FLOOR PANEL 241ADF AS PER B737-700 SRM 53-00-50-2R-2; [05] (RII) VERIFIED STEP #4; [06] CLEANED ; PREPARED FOR REPAIR THE FIBERGLASS ;REPAIRED AT FLOOR PANEL 241ADF AS PER B737-700 SRM 53-00-50-2R-2 MATERIAL USED PO;1711677 PO;1150387 PO; 1713932; [07] (RII) FINAL INSPECTION; FIBERGLASS FLOOR REPAIRED.
